# SDR SWIA2024031100202

- Difficulty date: February 2, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N836SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15459
- Aircraft time: 8,002 hours, 7,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: UNKNOWN
- Condition: Damaged
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR SEAL STRIKER DAMAGED LWR FWD CORNER.   (C-CHECK RO 3/9/2024)   REMOVED AND INSTALLED NEW SEAL STRIKER. REF: CRJ-900 SRM 51-42-21-001-001-A01 AND DWG #SH670-31810 REV AE COMPLIED WITH SKYWEST SKY CARD 51-900-1002-SKY
